Results 1 to 4 of 4
Excessive Sweating from Morphine?
  1. #1
    mare846 is offline New Member
    Join Date
    Apr 2012
    Posts
    2

    Default Excessive Sweating from Morphine?

    I have been taking Morphine 500mg per day. I have excessive sweating and I wanted to know if anyone else is having the same problem. It could be 40 degrees outside and I'm sweating. No matter what the temp. is I'm sweating. Is it normal to have this problem. I'm at my wits end. And I'm driving my family crazy with my sweating.

    Any feedback on this will really be appreciated. Thanks!!!

    Marianne

  2. #2
    jjaitken is offline New Member
    Join Date
    Apr 2009
    Posts
    2

    Default

    Hello Mare846.

    I have been on Morphine for about 5 years and yes, for the first time in my life I sweat something terribly. Mostly my head, hair and face. I was never a person with a sweat problem before so I assume it is from the Morphine. My Dr. is not concerned by it and says that yes it can happen to people but that is about all the help I get from him. I want to stop the Morphine anyway because it does not help the extreme pain I have but I do not know anything about pain pills and he just wants me to continue on them. I ask but do not get much in the way of an answer. We are in the situation where you take the Dr. assigned to you so I am stuck in that way. I hope you can get a better answer than mine and especially from your Dr.
    Good luck and God Bless you,

    Janet

  3. #3
    mare846 is offline New Member
    Join Date
    Apr 2012
    Posts
    2

    Default

    Hi Janet, Thanks for the response. My sweating is the same as yours, my head, face and hair. It's horrible. I was never a sweater either but taking the morphine is making me sweat. I'm assuming it's from the morphine because I was never a sweater and in the past few years my sweating is worse. I'm driving my family crazy. When it's cold out and the windows are shut with the heat on, I'm sitting there in a t-shirt and a fan. LOL.. I have to talk to my dr. again and see if there is anything that could be done to stop the sweating. If I get any info I'll let you know. Thanks again and good luck to you.

    Marianne

  4. #4
    Knucklerapper is offline New Member
    Join Date
    Apr 2012
    Posts
    1

    Default

    Hi Janet,

    I just got back from the UK where it was 30-40 degrees and my Sister-in-Law who is on Morphine, sweats profusely from the scalp, hands, ...well all over. She obviously researched to see the cause and it is most definitely the Morphine.....Unfortunately she is in so much pain she could not think about coming off it...but no known cure... She confided in me because I have Hiperhidrosis of the Scalp (not arms or hands etc) - I am not on Medication known for causation - only BP Meds) but I was sweating also in those low temperatures....
    I'm looking for a remedy so all I can do is empathyze..... Take Care

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22